On Three Dimensional Pseudosymmetric Alpha-Kenmotsu Manifolds
Keywords:Kenmotsu manifold, Alpha-Kenmotsu manifold, Pseudosymmetry, Einstein manifold
The main purpose of this paper is to study pseudosymmetric conditions on alpha-Kenmotsu manifolds with dimension . In particular, we obtain some results satisfying some certain curvature conditions on such manifolds depending on.
Blair. D. E. (1977). Two remarks on contact metric structures. Tôhoku Mathematical Journal, 29: 319-324.
Calvaruso, G. and Perrone, D. (2001). Semi-symmetric contact metric three-manifolds. Yokohama Mathematical Journal, 49: 149-161.
Deszcz, R. (1992). On pseudosymmetric spaces. Bull. Belg. Math. Soc. Ser. A, 44: 1-34.
Dileo G. and Pastore M. (2007). Almost Kenmotsu manifolds and local symmetry. Bulletin of the Belgian Mathematical Society-Simon Stevin, 14: 343-354.
Hashimoto, N. and Sekizawa, M. (2000). Three dimensional conformally flat pseudo-symmetric spaces of constant type. Arch. Math. (Brno), 36: 279-286.
Janssens, D. and Vanhecke, L. (1981). Almost contact structures and curvature tensors.Kodai Mathematical Journal, 4: 1-27.
Jun, J., De, U.C and Pathak, G. (2005). On Kenmotsu manifolds. Journal of the Korean Math. Soc., 42: 435-445.
Kenmotsu, K. (1972). A class of contact Riemannian manifold. Tôhoku Mathematical Journal, 24: 93-103.
Nomizu, K. (1968). On hypersurfaces satisfying a certain condition on the curvature tensor. Tôhoku Math. Journal, 20: 46-69.
Ogawa, Y. (1977). A condition for a compact Kaehlerian space to be locally symmetric. Natural Science Report. Ochanomizu University, 28: 21-23.
Özgür, C. (2006). On Kenmotsu manifolds satisfying certain pseudo symmetry conditions. World App. Sci. J., 1(2): 144-149.
Öztürk H., Aktan N. and Murathan C. (2010). On α-Kenmotsu manifolds satisfyin certain conditions. Applied Sci., 12: 115-126.
Öztürk, H. (2017). On α-Kenmotsu manifolds satisfying semi-symmetric conditions. Konuralp Journal of Mathematics, 5(2): 192-206.
Szabó, Z. I. (1982). Structure theorem on Riemannian spaces satisfying R.R=0 Journal of Diff. Geo., 17: 531-582.
Venkatesha, K.T. and Divyashree, G. (2017). Three Dimensional f-Kenmotsu manifold satisfying certain curvature conditions. Cubo A Math. Journal, 19(1): 79-87.
Yano, K. and Kon, M. (1984). Structures on manifolds. Series in Pure Mathematics, 3.World Sci. Publ. Corp., Singapore.
How to Cite
All articles published in Journal of Advances in Linguistics are licensed under a Creative Commons Attribution 4.0 International License.